# SDR FDEA202306151043

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 767-300
- Aircraft serial: 43546
- Aircraft time: 16,308 hours, 5,911 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 173T200129
- Part serial: 001109
- Condition: Delaminated
- Location: Rudder
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RUDDER , R/H EXTERNAL SURFACE IS DELAMINATED APPROX 8FT UP FROM THE FUSELAGE APPROX 10" FWD OF THE AFT EDGE  REPAIRED R/H EXTERNAL SURFACE OF RUDDER APPROX 8FT UP FROM THE FUSELAGE ,APPROX 10" FWD OF AFT EDGE BY   REMOVING DAMAGE , CLEANING AREA , LAYING UP REPAIR PLIES AND CURED , IAW B767 SRM 55-40-01-2R FIG 201,   DETAIL I AND SRM 51-70-17-0G . RESTORED FINISH IAW B767 SRM 51-70-17-0G PAR. 3. H (2)
